# SDR REXA2016102602203

- Difficulty date: October 26, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 27,376 hours, 24,872 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT FAILED OPS TEST.  REMOVED & REPLACED THE ELT IAW AMM 25-62-01. OPS TESTED GOOD IAW AMM 25-62-00.
